Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``Renorming the Banach space $ c\sb{0}$'' [Proc. Amer. Math. Soc. 80 (1980), no. 4, 631-634; MR 81k:46014]


Author: Robert C. James
Journal: Proc. Amer. Math. Soc. 83 (1981), 442
MSC: Primary 46B20
DOI: https://doi.org/10.1090/S0002-9939-1981-0624950-4
Original Article: Proc. Amer. Math. Soc. 80 (1980), 631-634.
MathSciNet review: 624950
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0624950-4
Article copyright: © Copyright 1981 American Mathematical Society